It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi,

Actually the birth control pill is known to bind testosterone and decrease your sex drive. Testosterone is the hormone that influences your libido and recent research has found that oral contraceptives tend to bind testosterone making it unavailable to your body. You should also take a look at the type of progesterone that is used in Yaz. Some of the newest pills on the market use a new type of progesterone that increase postassium levels in the body. No one yet knows what this will do long term. Ask your doctor about these things or do some reading. If you still want to go on the pill, you can always opt for something that has been tried and tested for a longer period of time (the newest generation of pills have only been tested for a twelve month period before being put on the market .. not very favorable for something that you will take for a very long time).

I also suffer from painful ovulations. I was on Triphasil for 20 years when I began to bleed irregularly and in large quantity. It seems that long term pill use can cause endometrial atrophy where your endometrial lining becomes so thin that it forms varicose vein like structures that can bleed very easily. This is what happened in my case, along with an 8 cm fluid filled cyst on my left ovary. I stopped the pill and my bleeding went back to normal and remained light despite my remaining off the pill (before I went on the pill I used to get very heavy periods).

Although I have painful ovulations ever since going off the pill ( I never had this before I went on the pill and it is probably due to the cyst which is moving my uterus to the right and to the front .. according to the radiology report) my sex drive has increased about tenfold. I never noticed that my sex drive had decreased because I went on the pill in my teens. I am positive that going off the pill has improved my sex drive.

Sorry to be the bearer of bad news but perhaps you should look for other reasons that are affecting your health. Have you considered having your hormones looked at ? Perhaps you are lacking testosterone and this is affecting your sex drive.

Good luck with everything and I hope that your health improves very soon.

Estria





All times are GMT -7. The time now is 06:48 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!